# SDR FDEA202303080399

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: ACA31091
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR FWD CARGO DOOR JAMB -- SKIN DAMAGED AFT OF FWD CARGO DOOR, 7" ABOVE TANGENT   POINT OF LWR AFT CORNER REMOVED DAMAGED SKIN AT STA 765 BETWEEN LONGERON R40 & R41.  REPAIRED AREA PER   SRM 53-00-15-2R REPAIR 8 FIG 202 SH 1-5 (USING REPAIR NOTE 14.A. SH 4)
